# SDR 06FDEA2663

- Difficulty date: July 23, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310
- Aircraft serial: 359
- Aircraft time: 33,866 hours, 19,655 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Dirty
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER ROTATION BOTH ATS LEVERS DROPPED OFF.  ADC FAILED ON CAPT SIDE SWITCHED OVER TO OTHER SYSTEM REENGAGED ATS LEVERS AS PER ECAM THROTTLE RETARDED TO IDLE AS SOON AS ATHR BUTTON PUSHED.  NO ECAM FOR ADC.  ALSO NR 1 FLT DIRECTOR FAILED.  CAPTS ALTIMETER OF FLAG INTERMITTENT IN VIEW.  REMOVED AND REPLACED CAPT ALTIMETER IAW MM 34-12-21-4.  OPS CHK  NORMAL.  PERFORMED FLUSHOUT OF NR 1 ADC PITOT TUBES FOUND DEBRIS IN PITOT TUBE AND ASSOCIATED TUBING BACK TO ADC.  REMOVED AND REPLACED NR 1 ADC PER M/M 34-11-34-4.  PERFORMED PITOT LEAK CK PER M/M 34-10-00-5.
